# SDR AALA201712269067

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 5,122 hours, 1,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. EMERGENCY WHITE LIGHT AT SEAT 13EDF INOPERATIVE. RECONNECTED LOOSE CONNECTOR. OPERATIONAL CHECK OK.
